| Model Number |
PLR935M |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been made available for evaluation as of yet.Should further information or the device become available, a follow-up report will then be completed.
Event or Problem Description
Consumer alleges his replacement chair is doing the same thing as his last chair.Consumer alleges chair has him almost sitting on the floor, alleges he fell out the chair twice and had to call ems.
Event or Problem Description
Additional Manufacturer Narrative
The device was returned and evaluated.The chair functioned as designed.
Event or Problem Description
Additional Manufacturer Narrative
A field service technician did a thorough evaluation of the device.The chair is functioning as designed.